# SDR SIMA20140418002

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 27,499 hours, 23,710 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E2 ANTI-ICE FAIL MSG, NR 2 BLEED TEMP IN THE RED, E2 ANTI-ICE VLV OPEN INDICATION, AFTER FEW MINUTES EICAS MSG & OPEN INDICATION EXTINGUISHED.  HOWEVER BLEED TEMP STILL REMAINED IN TOP OF GREEN, NEVER IN ICING.  R & R WITH SERVICEABLE E2 AIR INLET OVERHEAD PANEL PTB SWITCH IAW AMM 20-13 -04.
